Trimmed moebius inversion and graphs of bounded degree

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Standard

Trimmed moebius inversion and graphs of bounded degree. / Björklund, Andreas; Husfeldt, Thore; Kaski, Petteri; Koivisto, Mikko.

I: Theory of Computing Systems, Vol. 47, 2010, s. 637-654.

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - Trimmed moebius inversion and graphs of bounded degree

AU - Björklund, Andreas

AU - Husfeldt, Thore

AU - Kaski, Petteri

AU - Koivisto, Mikko

PY - 2010

Y1 - 2010

U2 - 10.1007/s00224-009-9185-7

DO - 10.1007/s00224-009-9185-7

M3 - Article

VL - 47

SP - 637

EP - 654

JO - Theory of Computing Systems

T2 - Theory of Computing Systems

JF - Theory of Computing Systems

SN - 1432-4350

ER -